Kristen (pixiebelle) wrote in vaginapagina,
Kristen
pixiebelle
vaginapagina

I have no idea where to even look for this.

Ok, I had stopped taking birth control for a few months (I was on Loestrin) because I couldn't afford it and since I wasn't having sex, I figured it was safe. I think I went without for 4 months or so. I recently went to Planned Parenthood and got on the pill again (a different kind, but similar in hormone levels). I have taken almost a months worth of pills.

I have had this brownish discharge. Not red, but brown. It's thick at times and always come off as I wipe. This has been going on for several weeks now, sometimes worse than others. I figured it was break through bleeding of some sort, but now I am not so sure.

I have been itching a bit down there too, but I get problems like that often and have to use products to keep the pH in check (especially during the summer), so wasn't sure if that might be associated with it or not.

Any ideas what could be causing it? It's rather disgusting.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments